# SDR SWAA2025012376792

- Difficulty date: December 12, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,437 hours, 19,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP ON IB SIDE AT RT WING 2024-764357<[01] TOOL USED CALIPER: PN: 500-196-30; SN: A23325649; DUE DATE: 31-DEC-24;[02] TOOL USED: BOND TESTING UNIT; P N: BONDMASTER 600M; S N: 230106912; CAL DUE DATE: 09-JAN-25;[03] TOOL USED; HOTBONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 25-JAN-25.;[04] TOOL USED ON STEP 15 ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[05] REPAIRED OB AFT FLAP ON IB SIDE AT RT WING IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16. REFER TO INDIVIDUALS SIGNOFFS BELOW.;[06] TASK COMPLETED. RII COMPLETED.
